# SDR IPXA2018102235249

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 100,900 hours, 16,965 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: 107STC231
- Part serial: 0017Y02P
- Condition: Failed
- Location: Captain'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE CAPTAIN`S EVAS HAD FAILED.  R & R THE EVAS UNIT.  CHECKED NORMAL.
